MAUDE Adverse Event Report: CREAGH MEDICAL LTD PASSEO-35 HP; BALLOON DILATATION CATHETER

CREAGH MEDICAL LTD PASSEO-35 HP; BALLOON DILATATION CATHETER
Model Number PASSEO-35 HP 10/40/75
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All of the batch documentation was reviewed and no issues were noted.The batch was manufactured accordingly to the correct validated process.The material and components used in this device were determined to be consistent with all materials used in the manufacture of all passeo-35 hp products.All operators that worked on the batch in question were fully trained on their respective work steps.No unusual anomalies were noted in the fallout from the batch.The unit is being returned to the manufacturer for further investigation.A follow up report will be submitted from the resulting investigation.
 
Event or Problem Description
Procedure was smooth until deflation and withdrawal from sheath.Balloon wings did not rewrap well and got stuck at the sheath.Doctor requested product investigation and report.Product will be returned to the manufacturer for investigation.

Brand Name
PASSEO-35 HP
Common Device Name
BALLOON DILATATION CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park
ballinasloe
n/a, co. galway H53 K 8P4
EI  H53 K8P4
MDR Report Key6661125
Report Number3005994106-2017-00002
Device Sequence Number45952
Product Code DQY
UDI-Device Identifier05391525781600
UDI-Public05391525781600
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K102645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/06/2019
Device Model NumberPASSEO-35 HP 10/40/75
Device Catalogue Number399096
Device Lot Number21601407
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2017
Initial Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;